Further expansion and summation formulas involving the hyperharmonic function
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
The aim of the paper is to present several new relationships involving the hyperharmonic function introduced by Mezö in (I. Mezö, Analytic extension of hyperharmonic numbers, Online J. Anal. Comb. 4, 2009) which is an analytic extension of the hyperharmonic numbers. These relations are obtained by using some fractional calculus theorems as Leibniz rules and Taylor like series expansions.
Abstract
The aim of the paper is to present several new relationships involving the hyperharmonic function introduced by Mezö in (I. Mezö, Analytic extension of hyperharmonic numbers, Online J. Anal. Comb. 4, 2009) which is an analytic extension of the hyperharmonic numbers. These relations are obtained by using some fractional calculus theorems as Leibniz rules and Taylor like series expansions.
참고문헌 (27)
- A. T. Benjamin, "A combinatorial approach to hyperharmonic numbers", Integers, 3, pp.1~9 (2003)
- J. H. Conway, "The Book of Numbers" (1996), Sringer-Verlag
- A. Erdelyi, "An integral equation involving Legendre functions", J. Soc. Indust. Appl. Math, 12, pp.15~30 (1964)
- A. Erdelyi, "Higher Transcendental Functions. Vols. 1-3" (1953), McGraw-Hill
- A. Erdelyi, "Tables of Integral Transforms. Vols. 1-2" (1953), McGraw-Hill
- G. H. Hardy, "Riemann's forms of Taylor's series", J. London. Math. Soc, 20, pp.48~57 (1945)
- O. Heaviside, "Electromagnetic Theory. Vol. 2" (1950), Dover
- J.-L. Lavoie, "Fundamental properties of fractional derivatives via Pochhammer integrals" (1976), Springer-Verlag
- J. Liouville, "Memoire sur le calcul des differentielles a indices quelconques", J. de l'Ecole Polytechnique, 13, pp.71~162 (1832)
- I. Mezo, "Analytic extension of hyperharmonic numbers", Online J. Anal. Comb, 4, pp.9~ (2009)
- I. Mezo, "Hyperharmonic series involving Hurwitz zeta function", J. Number Theory, 130(2), pp.360~369 (2010)
- K. S. Miller, "An introduction to the Fractional Calculus and Fractional Differential Equations" (1993), John Wiley and Sons
- T. J. Osler, "Fractional derivatives of a composite function", SIAM J. Math. Anal, 1, pp.288~293 (1970)
- T. J. Osler, "Leibniz rule for fractional derivatives generalized and an application to infinite series", SIAM J. Appl. Math, 18, pp.658~674 (1970)
- T. J. Osler, "Leibniz rule, the chain rule and Taylor's theorem for fractional derivatives", PhD, pp.1970
- T. J. Osler, "Mathematical notes: Fractional derivatives Leibniz rule", Amer. Math. Monthly, 78(6,), pp.645~649 (1971)
- T. J. Osler, "Taylor's series generalized for fractional derivatives and applications", SIAM J. Math. Anal, 2, pp.37~48 (1971)
- T. J. Osler, "An integral analogue of Taylor's series and its use in computing Fourier's transform", Math. Comput, 26, pp.449~460 (1972)
- B. Riemann, "Versuch einer allgemeinen Auffasung der Integration und Differentiation" (1953), Dover
- M. Riesz, "L'integrale de Riemann-Liouville et le probleme de Cauchy", Acta Math, 81, pp.1~233 (1949)
- L. J. Slater, "Generalized Hypergeometric Functions" (1966), Cambridge University Press
- R. Tremblay, "Une contribution a la theorie de la derivee fractionnaire", PhD, pp.1974
- J.-L. Lavoie, "Fundamental properties of fractional derivatives via Pochhammer integrals" (1976), Springer-Verlag
- R. Tremblay, "The use of fractional derivatives to expand analytical functions in terms of quadratic functions with applications to special functions", Appl. Math. Comput, 187(1), pp.507~529 (2007)
- R. Tremblay, "A new Leibniz rule and its integral analogue for fractional derivatives", Integral Transforms Spec. Funct, 24(2), pp.111~128 (2013)
- R. Tremblay, "Taylor-like expansion in terms of a rational function obtained by means of fractional derivatives", Integral Transforms Spec. Funct, 24(1), pp.50~64 (2013)
- Y. Watanabe, "Zum Riemanschen binomischen Lehrsatz", Proc. Phys. Math. Soc. Japan, 14, pp.22~35 (1932)
